Screen shot 2019 02 24 at 18.29.39

Ringl IB α200

Drug Type:
Non-Steroidal Anti-Inflammatory Drug
Indication:
Used to relieve pain from headache, dental pain, menstrual cramps, muscle aches, or arthritis. It can also be used to reduce fever and relieve minor aches and pain due to the common cold or flu.
Active ingredients ( per 1 capsule) )
・Ibuprofen 200mg

Inactive ingredients
Polysorbate 80, potassium hydroxide, gelatin, succinylated gelatin, corn starch derived sugar alcohol, yellow #3
Instructions for use
Adults and children 15 years and over: Take 1 capsule every 6-8 hours as needed for pain, up to 2 times daily.
Do not take this medicine with other products containing ibuprofen. Children under 15 should not take this medicine.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.
Ibuprofen precautions:
The company that makes this product does not have precautions on Ringl IB in English. The following link is to general precautions regarding ibuprofen products.

0 Comment:

Did you use this medicine? Tell us what you thought about it!